# SDR SWIA2025041401

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 39,148 hours, 28,811 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN SIDE WINDOW SHATTERED ON CLIMB OUT    (FLIGHT 6335 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29965758 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED CAPTAIN SIDE WINDOW PER CRJ700 MIP 56-220-1000-SKY"
